# SDR COEA9674601

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0498
- Propeller: Mcauly 3GFR34C701
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Damaged
- Location: Engine
- Part time: 306 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT OF ANC, DEICING CONDENSATION BEGAN TO BUILD ON THE INSIDE OF THE WINDSHIELD.  PILOT ATTEMPTED TO USE BLEED AIR TO DEFROST THE WINDSHIELD.  VISABILITY WAS DENSE FOG AND THE RAMP WAS COVERED WITH ICE AND SNOW.  THE PILOT WAS IN THE PROCESS OF STOPPING THE ACFT TO WAIT FOR THE WINDSHIELD TO DEFROST WHEN HE HEARD A CLUNK.  PILOT IMMEDIATELY SHUT DOWN THE AIRCRAFT.  VISUAL INSPECTION DISCOVERED ACFT HAD STRUCK AN OBSCURED TAXIWAY LIGHT.  REPLACEMENT PROPELLER EN ROUTE.  TURBINE SECTIONS INSPECTED IAW P & W MM.  NO DEFECTS NOTED.  PROPELLER REMOVED AND REPLACED IAW MANUFACTURE INSTRUCTIONS.  ENGINE GROUND RUN AND FUNCTION CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE 11-21-96. (X)
